# SDR HNAA2015010500002

- Difficulty date: January 5, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 46,477 hours, 56,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY PAX DOOR IS DIM.  R & R THE BULBS, OPS CHECKED GOOD.
